Medical Questions > Cancer > Liver Cancer Forum

liver cancer now swollen testicles

Must Read
Abdominal pain and bellyaches are common. Though most cases of abdominal pain aren't serious, sometimes you will need to see a doctor. We’ll review some of...
Abdominal pain can be uncomfortable but is very common. But when is pain in the abdomen serious? Learn how to describe your symptoms more accurately so that yo...
It's important to "know your pain" to help your doctor diagnose the reason behind abdominal pain. Read on for more tools and information about how to diagnose ...
My brother is 53. He was diagnosed with liver cancer, cirossis and Hep C Feb 14, 2008. He was given 3-6 months to live. He is in his 7th month. He is on Nexavar (his lifeline), morphine, methadone, inulose, aldactone 50mg for fluid. He was doing well until about 3 weeks ago when his stomach begin to swell from 90cm now to 109cm. His doctor decided to increase his aldatone from 50mg to 90mg (he is back down to 50mg for the past 1 1/2 weeks). After 5 days he became bed ridden. Really tired, can bearly hold a bottle of water. Everything else seems to be doing good. He is just very weak. The nexaver has kept his cancer from growing and continues to do so. His hospice nurse said he was on way to much of the aldactone. Could this be the reason for his sudden tiredness cause the cancer is not growing? Also his testicles started swelling about 7 days ago and the hospice doctor says it is fluid from his stomach? Is this possible? They first told us it was his circulation slowing down. I hope someone here can help me with my 2 questions and thank you in advance.
Did you find this post helpful?
First Helper User Profile MandMs
|

User Profile
replied September 12th, 2008
Extremely eHealthy
I'm sorry your brother is facing such a difficult disease.
Cancer itself leads to fatigue, or tiredness.
Although, the growth of cancer is inhibited, the already existing cancer cells use up much of the body’s energy supply or release substances that change the body’s metabolism. On the other side, the cancer patient have lost weight and have decreased appetite, so, there are low energy sources.
Also, the cancer may cause the immune system to react in ways that produce fatigue as a symptom.
Fatigue may be an important symptom as cancer progresses.
Feeling tired is a side effect of using Nexavar, too.

Having fluid build up in abdomen can lead to swollen testicles.

Sudden swelling, yellowing of skin, are signs that the cancer has poor prognosis.
|
Did you find this post helpful?

replied September 14th, 2008
My brother has died
It is with great sadness that I write. My brother passed away Saturday,September 13th at 2:18. It was his birthday September 13, 1954. He was 54.

It was the worst thing I have ever experienced and today I wish I could just crawl in a hole and die myself. I let him down. I can't eat, sleep or stop crying. The one day he needed me most and I was to stupid to realize what was happening. I was there when he died but did not do for him what I had promised which was call 911. I'll have to explain later. I just want to drown in my sorrow, my stupidity. How could anyone be as stupid as I. I will post the days events and the weeks before as I have made daily detailed notes that I feel may be important to others I just can't do it now. I feel absolutely worthless.
|
Did you find this post helpful?

User Profile
replied September 23rd, 2008
Extremely eHealthy
My deepest condolence!
Please, don't blame yourself for not calling 911.
It's not pleasant to hear, but, I don't think they would change something dramatically.
Liver cancer is malicious disease.
It's almost impossible to detect it in its early stages when it's curable.
And, when it is in late stages, as advanced liver cancer (symptomatic) is difficult to be cured.
All therapies are of modest benefit in this type of cancer (advanced one).
|
Did you find this post helpful?